# SDR UPS98225626

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:, ON INSPECTION FOUND CRACK ON FRAME BS 783.958 RT AT FOURTH FASTENER ABOVE FLOOR.  REPAIR CARRIED OUT IAW APPENDIX C OF EO B727-5310-5474 AND SRS ENGINEERING ORDER 98-01-021.
